Windows 7 Forums

Welcome to Windows 7 Forums. Our forum is dedicated to helping you find support and solutions for any problems regarding your Windows 7 PC be it Dell, HP, Acer, Asus or a custom build. We also provide an extensive Windows 7 tutorial section that covers a wide range of tips and tricks.


Windows 7: GeForce 8800GTS: wierd effects after playing Far Cry 2

24 Apr 2010   #1
Gaz1701

Windows 7 Home Premium 64-bit (6.1, Build 7601)
 
 
GeForce 8800GTS: wierd effects after playing Far Cry 2

It doesn't happen every time I go on it, but this is actually the first time it's happened outside of the game; before, after a while of playing Far Cry 2, I sometimes get some strange texture effects - eg. the sky starts flickering or something.

But this time when it happened (I usually turn off FC2 and restart it to 'fix' the effects), I turned FC2 off, and it was affecting explorer now.



Could my graphics card[s] be on its way out? My computer's only 3 years old.


My System SpecsSystem Spec
.
24 Apr 2010   #2
Dwarf

Windows 8.1 Pro RTM x64
 
 

Hi Gaz1701 and welcome to Windows 7 Forums

Have you overclocked your graphics card? If so, try reverting back to standard speed. Also, make sure that you have got the latest driver installed.
My System SpecsSystem Spec
25 Apr 2010   #3
Gaz1701

Windows 7 Home Premium 64-bit (6.1, Build 7601)
 
 

Thank you for the welcome

I've never overclocked my graphics card actually (I don't really feel confident enough to try it), and my graphics driver version's 197.13
My System SpecsSystem Spec
.

26 Apr 2010   #4
Krispy1

Windows 7 Ultimate 64bit
 
 

u could try to uninstall it then reinstall it(physically and driver wise)
My System SpecsSystem Spec
26 Apr 2010   #5
Heroxoot

Windows 7 Pro
 
 

2 words. Over, heating. It looks like messed up, artifacts if you will.
My System SpecsSystem Spec
26 Apr 2010   #6
johnwillyums

Windows 7 Home Premium 64 bit
 
 

If you don't play Farcry 2 at all after booting up do these effects not appear at all?
What about other games or no games at all?
My System SpecsSystem Spec
27 Apr 2010   #7
Zepher

Windows 7 Ultimate 64bit
 
 

take out one of the cards and play the game, use the computer, etc.. and see if it artifacts, if not, then put the other card in and do the same.
My System SpecsSystem Spec
04 May 2010   #8
metalmania31

Windows 7 Pro 64bit build 7601 SP1
 
 

That could be overheating. How long have had this video card. You might need to blow the dust out. I clean the dust out of my computer every 3-4 weeks and I decided to take the fan shroud off my video card and thoroughly blow out the dust. It actually cooled down by 1-2 degrees. Could be memory problem too. Did you upgrade memory or change any settings?
My System SpecsSystem Spec
04 May 2010   #9
hkancyr

Windows 7 Ulti x64
 
 

I had a 8800GTX that started doing this in Crysis. Then it started doing it everywhere. I now have a 275GTX. If you start seeing weirdness anywhere else you might want to start checking out new video cards. This would be an indication that death is near for your video card. Good luck.
My System SpecsSystem Spec
04 May 2010   #10
QuackPot

Windows 7 Professional x64
 
 

Looks like your GPU is dying. My old 6800GT produced strange green artifacts in Crysis then it died.
My System SpecsSystem Spec
Reply

 GeForce 8800GTS: wierd effects after playing Far Cry 2




Thread Tools





Similar help and support threads
Thread Forum
My video card driver acted a little wierd while playing minecraft
Hi guys I was playing on my minecraft as normal then its started lagin then stoped with an out of memory then when to start it again it appears that i got an error and it asks me if i want to report it i checked and other raported t but i couldnt find the solution so i guees i will ask here so...
BSOD Help and Support
Graphics Card Problem - NVIDIA GeForce 8800GTS
Hello… This is my first time on the forum, thanks in advance for your help. I have a GeForce 8800 GTS graphics card in a machine that I built and I can’t get the graphic card to work properly. I’ve installed and enabled the drivers – when I reboot the machine, I get the Windows 7 startup screen...
Graphic Cards
BSOD playing Team Fortress 2/using After Effects cs5.5
I'm running Windows 7 Ultimate x64, and its a full retail version. The hardware is less than six months old, as well as the OS installation, but I just reformatted and installed again hoping it might help (alas: it didn't). This is the first time I've encountered this issue, and I haven't...
BSOD Help and Support
Running GeForce 8800GTS in SLI
I know I have a sub-par card for ny rig(see specs) but I ran across another 8800GTS super cheap and was curious if I would benefit any from running them in SLI. Or should I just bite the bullet and get a new card?
Graphic Cards
Is my 8800GTS dying?
I've had my hardware setup for the past 3 years, and Windows 7 64-bit for the past year, without any problems. But since I moved to a new house a couple weeks ago, some issues have been cropping up. At first it would only happen in 3d games. I would get red snow across the screen, and the game...
Graphic Cards
Audio is playing wierd on Laptop
Ok, so my XP OS crashed and my friend gave me a Windows 7 CD, I love it so far, except one problem, the audio both lags and echos at the same time, it make listing to anything impossible, here is my computer info: I have a Presario 2500 it uses a Conexant AC-Link Audio, I have installed the...
Sound & Audio

Our Sites

Site Links

About Us

Find Us

Windows 7 Forums is an independent web site and has not been authorized, sponsored, or otherwise approved by Microsoft Corporation. "Windows 7" and related materials are trademarks of Microsoft Corp.

Designer Media Ltd

All times are GMT -5. The time now is 09:57.

Twitter Facebook Google+



Windows 7 Forums

Seven Forums Android App Seven Forums IOS App